RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, Issue 12, Pages 53–76 (Mi vyuru57)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical Modelling

A Parallel Procedure of Constructing Bellman Function in the Generalized Courier Problem with Interior Works

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences (Yekaterinburg, Russian Federation)

Abstract: A construction of the parallel realization of dynamic programming method for solving the problem of sequential visiting for sets (megalopolises) with constraints in the form of preceding conditions; this problem is called generalized courier problem. It is supposed that, on these sets, the works with inputs are fulfilled. The computing procedure used partial constructing of the Bellman function array and realized by layers of the position space is investigated. In the foundation of construction the idea of a discrete dynamic system is situated; for this system, attainability domains realized by recurrence scheme are constructed.

Keywords: route, megalopolis, dynamic programming.

Full text: PDF file (4370 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.6
MSC: 93CXX
Received: 01.02.2012

Citation: A. G. Chentsov, “A Parallel Procedure of Constructing Bellman Function in the Generalized Courier Problem with Interior Works”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, no. 12, 53–76

Citation in format AMSBIB
\Bibitem{Che12}
\by A.~G.~Chentsov
\paper A Parallel Procedure of Constructing Bellman Function in the Generalized Courier Problem with Interior Works
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2012
\issue 12
\pages 53--76
\mathnet{http://mi.mathnet.ru/vyuru57}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru57
  • http://mi.mathnet.ru/eng/vyuru/y2012/i12/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. G. Chentsov, “K voprosu o marshrutizatsii kompleksov rabot”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 59–82  mathnet
    2. A. G. Chentsov, A. A. Chentsov, A. M. Grigorev, “Ob odnoi zadache marshrutizatsii, modeliruyuschei peremescheniya v radiatsionnykh polyakh”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:4 (2017), 540–557  mathnet  crossref  elib
    3. A. G. Chentsov, A. M. Grigoryev, A. A. Chentsov, “Solving a routing problem with the aid of an independent computations scheme”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:1 (2018), 60–74  mathnet  crossref  elib
  • Number of views:
    This page:95
    Full text:42
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019